# SDR UIEA2019070404673

- Difficulty date: July 3, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,610 hours, 17,244 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 2041
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK TEMP EICAS MESSAGE.  ( C/W BITE CHECK ON TEMP CONTROL BOX IAW AMM 21-51-00. FOUND FAULT ON TEMP CONTROL VALVE, REPLACED RIGHT TEMP CONTROL VALVE AND OPS CHECKED IAW AMM 21-51-12-004-001/404-013. OPS CHECK GOOD, NO FAULTS NOTED.  )
